# SDR 95ZZZW762

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: BAC1498156
- Condition: Corrosion
- Location: Fs 907
- Part time: 28,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 907, STRINGER 23L SPLICE HEAVY CORROSION.  REPLACED STRINGER SPLICE PER SRM 51-30-2.  (W)
